My brain seem to make panic whenever I feel weird for example if I feel faint it makes me panic. Is it possible to panic on Ativan? Cheers
Short answer: Yes, it's possible to feel anxious or panicky on Ativan. No drug is perfect.
Long answer: I've taken lorazepam for anxiety attacks for years. I have found that as long as I don't take it too often, (It's one of those medicines you have a very small amount that you can go up on it, and you need to take it sparingly or you'll get used to it and it'll stop working), I have found it amazingly helpful for anxiety. Sometimes it wipes it out totally, sometimes it simply brings it down to a level I can tolerate.
This is what I do, and what I would recommend: as much as possible, try to relax after taking it. Don't panic if you don't feel it immediately, it takes a little time to get into the system. I hope it helps your anxiety.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2012 • 3 answers
Updated 21 Oct 2018 • 25 answers
Updated 17 Jun 2012 • 2 answers
Updated 14 Dec 2017 • 3 answers
Updated 7 Apr 2015 • 4 answers